MathSciNet Relay Station
MathSciNet bibliographic data
MR2345758 (2008h:35205) 35K57 (35B05 37L05)
Wang, Xiao; Li, Zhixiang Dynamics for a type of general reaction-diffusion model. Nonlinear Anal. 67 (2007), no. 9, 2699–2711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement